My afib is worse since I had an ablation six weeks ago. Before the ablation I might go into afib once a week for a hour or two but no more. In the six weeks since, my heart has been in rhythm maybe 7 days total. I'm taking
amiodarone 200mg, cardizem 180mg and 7mg of warfarin. I was not taking anything before the ablation. My question is have I made a big mistake and messed up my heart. Have I damaged my heart. I might add that during the ablation my heart would not go into afib so the doctor ablated the upper left part of the heart. The doctor tells me that when the scar tissue forms that I will be better, but at this point I would take my old heart
It is a little too early to know how things will go in the long term after your ablation. Sometimes inflammation from the ablated tissue can precipitate afib episodes that quiets down after the tissue scars. We often reserve judgement about the success of the ablation until 3 months after the procedure. There are instances where the ablation and the scar tissue it creates can produce atrial arrythmias though this is not that common. I would recommend discussing this further with your electrophysiologist. Good luck. I hope this helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.